Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 73, NWS Topeka, KS

June 1, 2014Douglas County, Franklin County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 1, 2014, 10:23 PM CDT for Douglas County, Franklin County, Kansas. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2014, 10:23 PM CDT (03:23 UTC)
Expired
Jun 1, 2014, 11:15 PM CDT
In force
52 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Tornado
Possible
Hail
0.88 in
Wind
70.0 mph

Counties Douglas County, KS, Franklin County, KS

The radar

The Pleasant Hill radar (KEAX), 87 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 10:47 PM CDTTSTM WND DMGOttawa, KSTREE DOWN IN OTTAWA AROUND 1047 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 9:06 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 3.4 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 436 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
436 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
1345 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

475 
WUUS53 KTOP 020323
SVRTOP
KSC045-059-020415-
/O.NEW.KTOP.SV.W.0073.140602T0323Z-140602T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1023 PM CDT SUN JUN 1 2014

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DOUGLAS COUNTY IN EAST CENTRAL KANSAS...
  FRANKLIN COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 1115 PM CDT

* AT 1021 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM RICHLAND TO POMONA LAKE TO WAVERLY...AND MOVING EAST
  AT 45 MPH.

  HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  OTTAWA...LAWRENCE...BALDWIN CITY...POMONA...WILLIAMSBURG...GLOBE...
  CLINTON LAKE...CLINTON...CENTROPOLIS...LONE STAR...PLEASANT
  GROVE...PRINCETON...VINLAND...WELLSVILLE...EUDORA...RANTOUL AND
  LANE.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 168 AND 199.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 3839 9506 3842 9551 3892 9550 3897 9505
TIME...MOT...LOC 0323Z 263DEG 39KT 3889 9557 3863 9554
          3841 9561

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH

$$
2 follow-up statements
038 
WWUS53 KTOP 020354
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1054 PM CDT SUN JUN 1 2014

KSC045-059-020415-
/O.CON.KTOP.SV.W.0073.000000T0000Z-140602T0415Z/
DOUGLAS-FRANKLIN-
1054 PM CDT SUN JUN 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
FRANKLIN AND SOUTHERN DOUGLAS COUNTIES UNTIL 1115 PM CDT...

AT 1053 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EXTREME SOUTHWESTERN LAWRENCE TO WELLSVILLE TO
RICHMOND...AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LAWRENCE...VINLAND...RANTOUL...WELLSVILLE...LANE AND EUDORA.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 185 AND 199.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3842 9527 3865 9524 3893 9540 3897 9505
      3839 9506
TIME...MOT...LOC 0354Z 263DEG 39KT 3893 9528 3867 9511
          3843 9518

HAIL...0.88IN
WIND...60MPH

$$
341 
WWUS53 KTOP 020414
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1114 PM CDT SUN JUN 1 2014

KSC045-059-020422-
/O.EXP.KTOP.SV.W.0073.000000T0000Z-140602T0415Z/
DOUGLAS-FRANKLIN-
1114 PM CDT SUN JUN 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FRANKLIN AND SOUTHERN
DOUGLAS COUNTIES WILL EXPIRE AT 1115 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM. 

LAT...LON 3842 9527 3865 9524 3893 9540 3897 9505
      3839 9506
TIME...MOT...LOC 0412Z 263DEG 39KT 3895 9503 3869 9486
          3845 9493

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:31 PM CDT, 3 hours 52 minutes earlier.

Area forecast discussion, Jun 1, 6:31 PM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
631 PM CDT Sun Jun 1 2014

...Update to aviation forecast discussion...

.SHORT TERM...(This Evening through Monday)
Issued at 229 PM CDT SUN JUN 1 2014

Cluster of thunderstorms has developed across north central Kansas
into Southern Nebraska, in part enhanced by the next piece of energy
approaching with the shortwave trof, as well as an increasing upper
jet. Daytime heating in western portions of our forecast area have
boosted CAPE values into the 2000+ J/kg range and model soundings
indicate 1000J/kg of available downdraft cape as well. Lapse rates
in this zone are also steep and supportive of large hail.  Watch has
been issued for western counties through the evening hours.

As low level jet increases and veers to the east with time, expect
what initially starts out as isolated severe storms to congeal into
line segments and propagate eastward with time.  Instability values
diminish somewhat in the east with time, and with LLJ peaking at
around 40 kts and then slowly diminishing and veering with time,
think greater chance for severe storms will be mainly along and NW
of the turnpike through late this evening. Expect developing
convection on our western border near Cloud county would speed up
with time, and be on the KS/MO border around or shortly after
midnight. Watch may need to be extended eastward if line can
maintain as the jet veers and moves into slightly less instability.
PW values are favorable for heavy rainfall and localized flooding
could be a concern.  Main severe concerns are for damaging wind
gusts and hail initially, with an isolated tornado threat as the
storms remain discrete, transitioning to wind and rain threat as it
moves eastward this evening.

Carried chance diminishing to slight chance pops for after midnight
into Monday morning. Showers and storms may linger near the front as
it stalls across the southern counties Monday afternoon and keep a
slight chance there.  Cool outflow should hold highs in the lower
80s.

.LONG TERM...(Monday Night through Sunday)
Issued at 229 PM CDT SUN JUN 1 2014

While the overall weather pattern remains unsettled through next
weekend, main focus of the forecast was the severe weather potential
on Tuesday afternoon and evening.

Existing frontal boundary meanders southward Monday evening. Weak
convergence along the boundary with lack of a strong LLJ and upper
lift warranted a slight chance near the boundary across main east
central Kansas through the morning. Surface to mid level southerly
flow quickly increases in response to a potent upper trough progged
to track eastward across the northern plains. The attendant surface
low across western KS lifts the warm front back northward towards
the KS and NE border. Latest guidance has the boundary focused in
this area by late afternoon where SFC based CAPE in excess of 3000
J/KG. The bulk of the convection centers along and north of the
front. 0-6 KM bulk shear is quite strong between 65 and 70 kts
supporting supercell structures capable of damaging winds and large
hail. Tornado potential is of concern for convection that develops
on the boundary as backed sfc winds up to 1 KM are near 25 to 30
kts. Have increased chances for storms to likely for the northern
tier of counties near the Nebraska border. Maintained chances
further south in the warm sector for possible convection in the
afternoon. Sfc CAPE ranges from 2000 to 2500 J/KG with a weakening
capping inversion through the day. In terms of afternoon temps,
strength of the warm advection from the south pushes h85 temps
between 23 and 26C. For this reason increased highs into the lower
and middle 90s.

The upper trough exits eastward Wednesday with clearing skies and
precipitation from west to east during the afternoon. Westerly flow
aloft brings another shortwave trof through on Thursday with best
precip chances along and south of interstate 70 where the frontal
boundary resides over southern Kansas. This trend continues through
Friday evening with weak waves traversing through the region. While
not a complete washout for the weekend, a slow moving, progressive
trough tracks eastward across the plains, bringing rounds of
thunderstorms to the area. Best chances appear to be on Saturday and
Saturday evening. With the warm front shunted to our south Wednesday
onward, highs settle down near 80 degrees with overnight lows in the
low 60s.

&&

.AVIATION...(For the 00Z TAFs through 00Z Monday Evening)
Issued at 630 PM CDT SUN JUN 1 2014

For the 00z TAFs, tracking a line of showers and thunderstorms that
will be moving toward the TAF sites this evening. These storms may
be accompanied by MVFR cigs and visibilities possibly dropping down
to IFR conditions at times as heavy rain will be likely. Gusty winds
will be possible with this line of storms with gusts of at least
35kts possible. Latest short-range models have these storms tracking
east of the TAF sites by late this evening/early overnight hours
with not much in the way of trailing stratiform precipitation, but
may have MVFR cigs lingering through the morning hours. Winds will
shift to the west and northwest behind these storms and gradually
back toward the southwest by Monday afternoon.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...67
LONG TERM...Bowen
AVIATION...Hennecke
Hazardous weather outlook, Jun 1, 4:32 AM CDT, 17 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
432 AM CDT SUN JUN 1 2014

KSZ008>012-020>024-026-034>040-054>056-058-059-020945-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
432 AM CDT SUN JUN 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO FORM OVER PORTIONS OF NORTH CENTRAL
KANSAS IN THE LATE AFTERNOON AND EVENING HOURS AND THEN SPREAD
EASTWARD ACROSS MUCH OF THE REMAINDER OF THE OUTLOOK AREA
OVERNIGHT. SOME OF THE THUNDERSTORMS COULD BECOME SEVERE AND
PRODUCE LARGE HAIL AND STRONG DAMAGING WINDS. THE MAIN THREAT OF
SEVERE WEATHER WILL BE NORTH AND WEST OF THE KANSAS TURNPIKE.
LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ISOLATED THUNDERSTORMS MAY LINGER THROUGH MIDDAY ON MONDAY IN
NORTHEAST AND EAST CENTRAL KANSAS BUT ARE NOT EXPECTED TO BE SEVERE.

THE CHANCES FOR STRONG TO SEVERE THUNDERSTORMS WILL INCREASE ACROSS
THE AREA TUESDAY AFTERNOON AND EVENING...MAINLY ALONG AND NORTH
OF INTERSTATE 70. THESE STORMS MAY BRING ALL MODES OF SEVERE
WEATHER. STAY TUNED FOR UPDATES.

THERE WILL THEN BE PERIODIC THUNDERSTORM CHANCES WEDNESDAY THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING
IN PORTIONS OF NORTH CENTRAL KANSAS.

In the hours before

Local storm report, Jun 1, 8:44 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
844 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND GST     2 NNE JUNCTION CITY     39.05N 96.81W
06/01/2014  M68.00 MPH       GEARY              KS   TRAINED SPOTTER

            MEASURED ON HOME WEATHER STATION.

&&

JW
Local storm report, Jun 1, 8:48 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
848 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     TORNADO          BENNINGTON              39.03N 97.59W
06/01/2014                   OTTAWA             KS   LAW ENFORCEMENT

            TWO VERY BRIEF TORNADO TOUCHDOWNS, ONE WAS 1 MILE NORTH
            AT 180TH AND FRONTIER RD AND THE OTHER 4 MILES SOUTHWEST.
            A COUPLE ENTIRE COTTONWOOD TREES WERE DOWN ACROSS 170TH
            ST/K18 HWY.

&&

HENNECKE
Special weather statement, Jun 1, 9:00 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
900 PM CDT SUN JUN 1 2014

KSZ037-038-020230-
MORRIS-WABAUNSEE-
900 PM CDT SUN JUN 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORRIS AND WABAUNSEE
COUNTIES...

THROUGH 930 PM CDT...A LINE OF THUNDERSTORMS WILL MOVE EAST AT 40 MPH
ACROSS PORTIONS OF NORTHEASTERN MORRIS AND WABAUNSEE COUNTIES.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE STORMS ARE
CAPABLE OF PRODUCING STRONG WINDS AROUND 50 MPH AND TORRENTIAL
RAINFALL. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE ALMA...
MCFARLAND...ESKRIDGE AND KEENE. MOTORISTS ALONG INTERSTATE 70 BETWEEN
MILE MARKERS 334 AND 338 COULD ALSO BE AFFECTED.

A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT UNTIL 10 PM CDT.

&&

LAT...LON 3874 9652 3887 9640 3902 9650 3904 9650
      3904 9639 3905 9639 3907 9608 3886 9598
      3876 9610
TIME...MOT...LOC 0200Z 270DEG 36KT 3902 9646 3887 9635
          3875 9646
Local storm report, Jun 1, 9:02 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
902 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND GST     5 S CHAPMAN             38.90N 97.02W
06/01/2014  E60 MPH          DICKINSON          KS   TRAINED SPOTTER

            WOODEN TICKET BOOTH AT THE BALLPARK WAS BLOWN OVER. 3
            INCH DIAMETER TREE LIMBS DOWN.

&&

HENNECKE
Special weather statement, Jun 1, 9:29 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
929 PM CDT SUN JUN 1 2014

KSZ038-039-055-020315-
OSAGE-SHAWNEE-WABAUNSEE-
929 PM CDT SUN JUN 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SHAWNEE...NORTHWESTERN
OSAGE AND EASTERN WABAUNSEE COUNTIES...

THROUGH 1015 PM CDT...A LINE OF THUNDERSTORMS WILL MOVE EAST AT 30
MPH ACROSS PORTIONS OF WESTERN SHAWNEE...NORTHWESTERN OSAGE AND
EASTERN WABAUNSEE COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THESE STORMS ARE CAPABLE OF PRODUCING STRONG WINDS AROUND
50 MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE ESKRIDGE...
KEENE...MAPLE HILL...DOVER...ROSSVILLE...WILLARD...HARVEYVILLE...
SILVER LAKE...AUBURN AND EXTREME WEST CENTRAL TOPEKA. MOTORISTS ALONG
THE KANSAS TURNPIKE BETWEEN MILE MARKERS 157 AND 167 COULD ALSO BE
AFFECTED. MOTORISTS ALONG INTERSTATE 70 BETWEEN MILE MARKERS 331 AND
354 COULD ALSO BE AFFECTED.

A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT UNTIL 1 AM CDT.

&&

LAT...LON 3877 9586 3876 9629 3896 9624 3918 9623
      3918 9607 3916 9606 3916 9609 3915 9609
      3914 9604 3913 9604 3918 9603 3918 9579
      3896 9579
TIME...MOT...LOC 0228Z 269DEG 25KT 3918 9620 3896 9618
          3877 9626
Special weather statement, Jun 1, 9:34 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
934 PM CDT SUN JUN 1 2014

KSZ038-054-055-020315-
LYON-OSAGE-WABAUNSEE-
934 PM CDT SUN JUN 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OSAGE...LYON AND
SOUTHEASTERN WABAUNSEE COUNTIES...

THROUGH 1015 PM CDT...A LINE OF THUNDERSTORMS WILL MOVE EAST AT 30
MPH ACROSS PORTIONS OF WESTERN OSAGE...LYON AND SOUTHEASTERN
WABAUNSEE COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THESE STORMS ARE CAPABLE OF PRODUCING STRONG WINDS AROUND 50 MPH.
SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE ALLEN...ADMIRE...
EMPORIA...EMPORIA AIRPORT...READING AND NEOSHO RAPIDS. MOTORISTS
ALONG THE KANSAS TURNPIKE BETWEEN MILE MARKERS 120 AND 156 COULD ALSO
BE AFFECTED. MOTORISTS ALONG INTERSTATE 35 BETWEEN MILE MARKERS 128
AND 143 COULD ALSO BE AFFECTED.

A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT UNTIL 1 AM CDT.

&&

LAT...LON 3833 9636 3842 9636 3854 9629 3876 9624
      3877 9584 3855 9585 3843 9591 3843 9595
      3837 9595 3830 9598
TIME...MOT...LOC 0234Z 270DEG 24KT 3876 9620 3855 9624
          3835 9635

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:08 PM CDTSevere Thunderstorm WarningTOPOttawa52 min
Jun 1, 7:26 PM CDTSpecial Weather StatementTOPClay34 min
Jun 1, 7:50 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Ottawa40 min
Jun 1, 8:03 PM CDTSpecial Weather StatementTOPPottawatomie, Riley27 min
Jun 1, 8:10 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Geary, Morris, Pottawatomie, Riley and 1 more50 min
Jun 1, 9:00 PM CDTSpecial Weather StatementTOPWabaunsee30 min
Jun 1, 9:29 PM CDTSpecial Weather StatementTOPWabaunsee46 min
Jun 1, 9:34 PM CDTSpecial Weather StatementTOPLyon41 min
Jun 1, 9:56 PM CDTSevere Thunderstorm WarningTOPLyon, Osage, Shawnee, Wabaunsee49 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.